# SDR 96FDEA00633

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520793
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES IN SEAT TRACK WELL FROM BS 760 TO 848 LBL 25 WL 208.  SEAT TRACK CORRODED OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED AND REPLACED SEAT TRACK BS 760 TO 848 LBL 25 WL 208.
